Potential analysis for positive recurrent Markov chains with asymptotically zero drift: Power-type asymptotics release_truxyweuhrf4rgjcpu7nf23vgu

by Denis Denisov, Dmitry Korshunov, Vitali Wachtel

Published in Stochastic Processes and their Applications by Elsevier BV.

2013   Volume 123, p3027-3051

Archived Files and Locations

application/pdf  338.5 kB
file_yw4u4e6aobdkfk6scpojc2z5fe
web.archive.org (webarchive)
www.math.nsc.ru (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2013
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0304-4149
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 96bcfd90-e6ea-48d7-8380-046d1391e4e7
API URL: JSON